MAUDE Adverse Event Report: AKROS MEDICAL, INC FIBULINK REMOVAL KIT; WASHER, BOLT NUT

AKROS MEDICAL, INC FIBULINK REMOVAL KIT; WASHER, BOLT NUT
Model Number FGS-1300
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the fibulink screw was inserted into the tibia and then once the silver tube was filled the other way the link did not engage into the cap most likely the extended cap was needed.Surgeon pulled on the silver tube again to try to engage it and the tube released.Therefore, releasing the entire implant before the procedure was able to be completed and then the screwdriver would not engage into the screw to be able to remove it, so a removal kit had to be open and used to removed the implant.Procedure was successfully completed with a twenty(20) minutes delay.This report is for one (1) fibulink® removal kit.This is report 2 of 2 for complaint (b)(4).

Brand Name
FIBULINK REMOVAL KIT
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
AKROS MEDICAL, INC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12028939
Report Number3013401747-2021-00041
Device Sequence Number4269870
Product Code HTN
UDI-Device Identifier00863176000324
UDI-Public(01)00863176000324
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-1300
Device Catalogue NumberFGS-1300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/18/2021
Patient Sequence Number1
Patient Age18 YR